American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A46) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Neil J. Calkin, Julia Davis, Michelle Delcourt, Zebediah Engberg, Jobby Jacob and Kevin James. Discrete Bernoulli convolutions: An algorithmic approach toward bound improvement. Proc. Amer. Math. Soc. 139 (2011) 1579-1584. MR 2763747.
Abstract, references, and article information   
View Article: PDF

[2] Jakub Duda and Ludek Zajícek. The Banach-Zarecki theorem for functions with values in metric spaces. Proc. Amer. Math. Soc. 133 (2005) 3631-3633. MR 2163600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Maxim R. Burke and Krzysztof Ciesielski. Sets of range uniqueness for classes of continuous functions. Proc. Amer. Math. Soc. 127 (1999) 3295-3304. MR 1610928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yuval Peres and Boris Solomyak. Self-similar measures and intersections of Cantor sets. Trans. Amer. Math. Soc. 350 (1998) 4065-4087. MR 1491873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Z. Buczolich. For every continuous $f$ there is an absolutely continuous $g$ such that $[f=g]$ is not bilaterally strongly porous . Proc. Amer. Math. Soc. 100 (1987) 485-488. MR 891151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1